Muscle aches and throat pain

Dear Ask The Doctor:  I accidently mistook my friends Symbicort inhaler for my own albuterol inhaler. That was last Thursday and since then I have had a slight fever, aches and pains (predominantly back and legs), and a throat pain. This Thursday I am going to see my doctor, but I want to know what I can do to reduce the throat pain because it hurts to swallow.
 

Dear Patient:  You can try taking some Ibuprofen (Advil). Your throat may be having some inflammation; pain relievers and anti-inflammatory agents could help decrease inflammation and hence, the pain. Avoid hot drinks or food because it may worsen the inflammation; warm is okay. Drinking lots of cold water (not sweet drinks) will also help. Please make sure you will see your doctor soon so your condition can be completely assessed. I do hope I have answered your question and take care always.

Please login or signup to post comments!

SEARCH: